Accessible Page Links



Page Tools

Main page Content

Important information for students with Epipens

22/03/2017


The Therapeutic Goods Administration has advised that four batches of EpiPen 300 microgram adrenaline injection syringe auto-injectors are being recalled.

If your child’s EpiPen is from batch 5FA665, 5FA6651, 5FA6652 or 5FA6653 (all of which expire in April 2017), return it to your pharmacy for a free replacement or refund.

It has been identified that EpiPens from the four affected batches may contain a defective part that could result in the auto-injector failing to activate or a need to apply more force than normal to activate.

It is important to keep the current auto-injector until you get the replacement, and use it if required (being mindful that you may need to apply more force than normal to activate it).

For further information see the TGA Recall Alert at https://www.tga.gov.au/alert/epipen-300-microgram-adrenaline-injection-syringe-auto-injector. If you have further questions or concerns, talk to your health professional.